×

zbMATH — the first resource for mathematics

Combinatorial proof of certain identities. (English) Zbl 0416.05012
MSC:
05A19 Combinatorial identities, bijective combinatorics
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
Keywords:
identities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. P. Egorychev, Integral Representations and Computation of Combinatorial Sums [in Russian], Nauka, Novosibirsk (1977). · Zbl 0453.05001
[2] A. A. Zykov, ?Hypergraphs,? Usp. Mat. Nauk,29, No. 6, 80-154 (1974).
[3] Yu. M. Voloshin, ?Enumeration of function composition,? J. Combinatorial Theory,A12, No. 2, 202-216 (1979). · Zbl 0242.05003
[4] I. É. Stradzin’, ?Self-dual types of Boolean functions of up to five variables,? Avtom. Vychisl. Tekh.,4, 7-11 (1969).
[5] J. Riordan, ?A note on Catalan parentheses,? Am. Math. Monthly,80, No. 8, 904-906 (1973). · Zbl 0301.05003 · doi:10.2307/2319398
[6] Louis W. Shapiro, ?A short proof of an identity of Touchard’s concerning Catalan numbers,? J. Combinatorial Theory,A20, No. 3, 375-376 (1976). · Zbl 0337.05012 · doi:10.1016/0097-3165(76)90034-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.